| Model Number |
NB15STF |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during insertion of instruments on a laparoscopic procedure, the white seal on the toilet seat disengaged and fell into the patient¿s cavity.The device was fully retrieved.There was no patient injury.